# SDR DALA1034141611

- Difficulty date: November 20, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 48,162 hours, 6,614 cycles
- Engine: Ge CF680
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON FINAL APPROACH F/A REPORTED ELECTRIC ODOR IN FORWARD GALLEY. UTILITY BUSES TURNED OF AND GALLEY CIRCUIT BREAKER PULLED.  ODOR DISAPPEARED.  IN CONSULT WITH MCC OVENS SN DL626 AND DL259 WERE REMOVED AND ELECTRIC CONNECTORS CLEANED. SYS OPS IS NORMAL.
